# SDR CA091217007

- Difficulty date: December 8, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 5,085 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Part time: 5,521 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION, PAINT REMOVED FROM PROP, FOUND CORROSION ON BLADE THRUST FACE OF PROP BLADES.  EXTRA WORK REQUIRED TO REMOVE CORROSION WITHIN SPEC`S.  PROPELLER RETURNED IN SERVICE  (TC NR 20091217007)
